Hi...lately I have not only had the red face but it has been really wet and the back of my neck sometimes gets very wet also...not sure if it is the tablets that I am on (Zoloft) or anxiety...usually happens when some visitors first arrive say to the house and I try to make a warm drink for them whilst talking at the same time. All due to anxiety...because a few months ago I could multi task with anything. I hate this anxiety.... Elaine
It just comes and goes. I may have a red place for an hour and then it will disappear. My face is clear and I don't have any bumps come up just red. Seems like I have had burning in my face. It may be both cheeks or it may be one cheek that turns red. I just can't explain it and have gone to the doctors who put me on meds. They also took blood because they suspected a thyroid condition. I'm almost hoping it's something because I have gone through anxiety before but never had this symptom which seems strange to me. How long does yours last?
mine just started as well....last week....at first I thought I had a fever than I was fine besides. My anxiety has been at tremendous heights the past month, so I am sure this is it. Mine too can last 1/2 to an hour and then it goes awat and may come back for a bit......My thyroid was checked less than a year ago and its fine. Do you have any other anxiety symptoms?
Is this the first time you have ever gotten this since last week? Are you going to get your thyroid rechecked? I'm still awaiting my test results which I am supposed to get back this week. I will let you know if anything comes back. Today is the first day that I haven't turned red so far. Actually it all started right before my period this month. Lat month I had the same thing right before my period where I just felt hot all the time. I don't know if it's related to hormones but they are checking that too.
I'm 28. I really think it has to be connected to hormones some how. I started on Saturday and today never got red and my period is light. I am on birth control and thought maybe it was the pill that was causing it so I quit taking it. I did have a stressful week at work last week with year end. I'm an accountant and this is a new job for me so I was a little stressed. Have you been to the doctor yet? I wonder if you could be experiencing perimenopause? Have you ever had your hormones checked? I asked a year ago to have mine checked while I was on the pill because I was experiencing heart palpitations where it felt like my heart was skipping a beat. It did it every day and was very scary. Well the nurse practitioner told me that it couldn't be my hormones since I was taking the pill, so I never had any blood work done. Well when I went to the doctor on Saturday I asked the same question and she said yes it could be related to hormones. The doctor thinks I have hyperthyroidism. She said I have thin skin. I didn't know what that meant really. I guess we will see. Hopefully the results will be back tomorrow. I'm glad I'm not alone with this. It makes you feel like you are going crazy. I was embarrassed just to go to the doctor about it.